Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 111, NWS Lubbock, TX

April 30, 2012Dickens County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 30, 2012, 6:39 PM CDT for Dickens County, Texas. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2012, 6:39 PM CDT (23:39 UTC)
Expired
Apr 30, 2012, 7:30 PM CDT
In force
51 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Dickens County, TX

The radar

The Lubbock radar (KLBB), 86 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 6:52 PM CDTHAIL 1.752 S Dickens, TX
Apr 30, 6:53 PM CDTHAIL 2.752 W Dickens, TXMULTIPLE LARGE HAILSTONES STILL ON GROUND
Apr 30, 6:54 PM CDTHAIL 1.75Dickens, TXALONG U 82

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 3:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1602 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WUUS54 KLUB 302339
SVRLUB
TXC125-010030-
/O.NEW.KLUB.SV.W.0111.120430T2339Z-120501T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
639 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKENS COUNTY IN NORTHWEST TEXAS.

* UNTIL 730 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF
  DICKENS...AND MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE AFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.

&&

LAT...LON 3344 10104 3361 10104 3383 10085 3384 10073
      3373 10057 3344 10090
TIME...MOT...LOC 2339Z 220DEG 23KT 3350 10100

$$
3 follow-up statements
916 
WWUS54 KLUB 302347
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT MON APR 30 2012

TXC125-010030-
/O.CON.KLUB.SV.W.0111.000000T0000Z-120501T0030Z/
DICKENS TX-
647 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DICKENS COUNTY
UNTIL 730 PM CDT...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES NORTHWEST OF SPUR...OR 9 MILES SOUTHWEST OF
DICKENS...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  DICKENS AND AFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3344 10104 3361 10104 3383 10085 3384 10073
      3373 10057 3344 10090
TIME...MOT...LOC 2348Z 226DEG 28KT 3355 10093

$$
489 
WWUS54 KLUB 302357
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT MON APR 30 2012

TXC125-010030-
/O.CON.KLUB.SV.W.0111.000000T0000Z-120501T0030Z/
DICKENS TX-
657 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DICKENS COUNTY
UNTIL 730 PM CDT...

AT 652 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED 2 MILES SOUTH OF 
DICKENS.

AT 652 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE.  THIS STORM WAS LOCATED NEAR DICKENS...MOVING 
NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  DICKENS AND AFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3344 10104 3361 10104 3383 10085 3384 10073
      3373 10057 3344 10090
TIME...MOT...LOC 2356Z 227DEG 34KT 3361 10085

$$
316 
WWUS54 KLUB 010005
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
705 PM CDT MON APR 30 2012

TXC125-010030-
/O.CON.KLUB.SV.W.0111.000000T0000Z-120501T0030Z/
DICKENS TX-
705 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DICKENS COUNTY UNTIL 730 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF
DICKENS...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN DICKENS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3354 10079 3368 10095 3379 10083 3384 10076
      3384 10073 3373 10057
TIME...MOT...LOC 0006Z 224DEG 38KT 3370 10075

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:34 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 30, 6:34 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
634 PM CDT MON APR 30 2012

.AVIATION...
THUNDERSTORM DEVELOPMENT IS ONGOING AT THIS HOUR AND AN ISOLATED
STORM IS EXPECTED TO AFFECT THE KCDS TERMINAL SHORTLY.
AFTERWARDS...MORE WIDESPREAD STORM DEVELOPMENT MAY OCCUR AFFECTING
THE KCDS AREA. STORMS ARE NOT EXPECTED TO AFFECT THE KLBB TERMINAL
THIS EVENING. MINOR VISBY OR CIG RESTRICTIONS MAY BE POSSIBLE AT
BOTH TERMINALS BY DAYBREAK ON TUESDAY. HOWEVER...CONFIDENCE IS NOT
HIGH IN THIS OCCURRENCE AT THE MOMENT BUT A BETTER CHANCE WILL
EXIST AT KCDS THAN AT KLBB. ISOLATED STORMS MAY AGAIN BE POSSIBLE
AT KCDS TUESDAY AFTERNOON BUT HAVE LEFT ANY MENTION OUT OF THE TAF
AT THE MOMENT.

&&

.PREV DISCUSSION... /ISSUED 226 PM CDT MON APR 30 2012/

SHORT TERM...
WE ARE BASICALLY IN A WAIT AND SEE MODE FOR WHEN/IF SEVERE WEATHER
WILL INITIATE.  19Z RADAR IMAGE SHOWS TWO BOUNDARIES ACROSS THE
AREA...FIRST ONE WAS LOCATED SOUTHWEST OF LUBBOCK WHICH WAS ORIENTED
NORTHWEST TO SOUTHEAST WITH THE SECOND ONE LOCATED OVER THE ROLLING
PLAINS ORIENTED NORTH/SOUTH. LATEST VISIBLE SATELLITE IMAGERY AND
OFFICE TOWER CAMERA ARE SHOWING CU FIELD TRYING TO DEVELOP ALONG
THIS BOUNDARY WHILE SKIES ARE TRYING TO CLEAR IMMEDIATELY
EAST/NORTHEAST OF THE BOUNDARY.  THERE IS LITTLE IN THE WAY OF
DYNAMICS TO HELP SHARPEN THE DRYLINE AND PUSH IT EAST SO FEEL THAT
THE WESTERN BOUNDARY SHOULD NOT MOVE TOO MUCH FURTHER EAST.
DEWPOINTS IMMEDIATELY NORTH AND EAST OF THE BOUNDARY HAVE ACTUALLY
BEEN SLOWLY RISING AS EVAPORATION TAKES PLACE FROM THE RAINFALL
YESTERDAY WHICH SHOULD ALSO HELP TO SHARPEN UP THE BOUNDARY A BIT.
19Z RUC RUN KEEPS KLBB CAPPED ALTHOUGH STRENGTH OF THE CAP IS NOT
INSURMOUNTABLE AND THE LATEST HRRR RUNS CONTINUE TO TRY AND BREAK
OUT CONVECTION.  THUS...SEVERE WEATHER THREAT STILL LOOKS GOOD WITH
MAIN THREATS LARGE HAIL UP TO BASEBALL SIZE AS WELL AS DAMAGING
WINDS... BUT AN ISOLATED TORNADO STILL REMAINS POSSIBLE.

FORECAST FOR TONIGHT INTO TOMORROW WILL HINGE ON HOW THINGS DEVELOP
THIS AFTERNOON.  LOW TEMPS WILL REMAIN A FEW DEGREES ABOVE NORMAL
OVER MOST OF THE AREA AS RICH LOW LEVEL MOISTURE REMAIN IN PLACE
OVER THE REGION.  DRYLINE TOMORROW MAY TRY TO PUSH A BIT FURTHER
EAST TOMORROW BUT POOR HANDLE OF THE DRYLINE LAST SEVERAL RUNS IN
THE MODELS MAKE ME A BIT SUSPICIOUS OF WHERE IT MAY BE LOCATED
TOMORROW.  IF THE WIND DOES INCREASE OUT OF THE SOUTHWEST...
TEMPERATURES WEST OF THE DRYLINE MAY JUMP INTO THE LOW/MID 90S WHILE
ALONG AND EAST OF THE DRYLINE...TEMPERATURES WILL REMAIN IN THE
80S.  ALSO WENT AHEAD AND BUMPED POPS UP INTO THE LOW END OF SLIGHT
CHANCE FOR THE ROLLING PLAINS AS THERE WILL ONCE AGAIN BE QUITE A
BIT OF INSTABILITY EAST OF THE DRYLINE ALTHOUGH CAP STRENGTH MAY
LIMIT THE AMOUNT OF CONVECTION FOR TOMORROW.

JORDAN

LONG TERM...
AN UA LOW ACROSS THE EASTERN PACIFIC IS PROGGED TO NEAR THE BAJA OF
CALIFORNIA LATE TOMORROW NIGHT/EARLY WEDNESDAY MORNING...THUS
PROMOTING THE SHARPENING OF SW FLOW ALOFT. AS SUCH...THE DRYLINE
WILL BE A PROMINENT MESOSCALE FEATURE THROUGHOUT THE EXTENDED
FORECAST. FORECAST MODELS HINT AT QPF ALONG THE DRYLINE /LOCATED OFF
THE CAPROCK/ TOMORROW NIGHT...AS AN IMPULSE IN THE SW FLOW ALOFT
MOVES ACROSS THE SOUTH PLAINS. FORECAST SOLUTIONS DISPLAYED ADEQUATE
CONVERGENCE ALONG THE DRYLINE...PWATS AOA 1.00 INCH AND SFC AND MID
LEVEL INSTABILITY/CAPE OF APPROXIMATELY 1200 J/KG ACROSS THE ROLLING
PLAINS. ALTHOUGH PROGGED MODEL SOUNDINGS EXHIBITED MOISTENED
MID-LEVELS...LOW LEVELS APPEAR RELATIVELY DRY. CURRENT THINKING IS
THAT GUSTY WINDS WILL BE THE PRIMARY THREATS...WITH LITTLE RAINFALL
ACCUMULATION. HOWEVER...HAVE OPTED TO ADD MENTIONABLE POPS ACROSS
THE ROLLING PLAINS NEAREST TO THE BEST MOISTURE AXIS...AS THE
AFOREMENTIONED EMBEDDED DISTURBANCE MAY JUST BE THE SYNOPTIC SPARK
TO INITIATE STORMS. BY THURSDAY THE UA LOW WILL BE TRANSLATING
ACROSS THE BAJA OF CALIFORNIA. ONCE AGAIN THERE ARE HINTS OF CI JUST
SOUTH OF THE CWA ALONG THE DRYLINE...WHICH IS SPATIALLY DISTRIBUTED
ON THE CAPROCK EARLY THURSDAY MORNING. HOWEVER EMBEDDED IMPULSES IN
THE FLOW ALOFT BRUSHING THE FAR SERN ZONES THURSDAY NIGHT COULD
PROMOTE ADDITIONAL CHANCES OF PRECIP ACROSS THE SOUTHERN ROLLING
PLAINS. WILL HOLD OFF ON A PRECIP MENTION ATTM...AS BEST INSTABILITY
APPEARS TO BE SE OF THE FA.

THEREAFTER...UA RIDGING WILL COMMENCE TO MOVE EAST ACROSS THE REGION
FRI-SAT AS LACK OF PRECIP DESPITE A LINGERING DRYLINE SUGGESTS A
DECENT CAPPING INVERSION AT PLAY. WILL HOWEVER NEED TO MONITOR LATER
MODEL RUNS AS TEMPS IN THE 90S MAY BE ENOUGH TO BREAK THE CAP...AND
INITIATE THUNDERSTORM DEVELOPMENT. THE INFLUENCE OF THE UA RIDGE
WILL BE SHORT-LIVED AS IT SHIFTS EAST OF THE SOUTHERN PLAINS BY
SUNDAY...THANKS TO A NW PACIFIC UA LOW DEEPENING ACROSS THE GREAT
BASIN /THIS IS A RADICAL CHANGE FROM THE PREVIOUS RUN/. HINTS OF
CONVECTION OCCURRING NEAR THE STATE LINE ALONG THE DRYLINE
SUNDAY/MONDAY MORNING IS DISPLAYED BY BOTH THE GFS AND ECMWF
SOLUTIONS. WILL HOWEVER MAINTAIN SILENT POPS ATTM SINCE NEXT MONDAY
IS DAY 7 AND AS MENTIONED...A LOT OF THINGS CAN CHANGE.

FIRE WEATHER...
A DRYLINE IS EXPECTED TO SHARPEN ACROSS THE ROLLING PLAINS ON
WEDNESDAY...AND ALLOW DRIER AIR WEST OF THE DRYLINE...TO FILTER
ACROSS PORTIONS OF THE REGION. TEMPS APPROXIMATELY 15 DEGREES ABOVE
NORMAL WILL PROMOTE RELATIVE HUMIDITY VALUES TO FALL BELOW 15
PERCENT...AS 20-FOOT WIND SPEEDS NEAR/SLIGHTLY EXCEED 20 MPH. AS A
RESULT...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY
OCCUR...AND A MENTION BEYOND THE HAZARDOUS WEATHER OUTLOOK MAY BE
WARRANTED. ONLY MITIGATING FACTOR MAY WHERE AND HOW MUCH EXPECTED
RAINFALL THE AREA WILL RECEIVE TODAY...WHICH COULD PROMOTE GREENUP
AND HIGHER RELATIVE HUMIDITY VALUES THAN ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        55  91  55  88  53 /  30   0   0   0   0
TULIA         60  92  58  90  55 /  40  10  10  10  10
PLAINVIEW     61  93  59  91  57 /  40  10  10  10  10
LEVELLAND     61  92  59  93  58 /  10  10  10  10  10
LUBBOCK       63  92  61  93  60 /  20  10  10  10  10
DENVER CITY   59  94  58  93  58 /  10  10  10  10  10
BROWNFIELD    62  94  59  94  58 /  10  10  10  10  10
CHILDRESS     64  92  64  94  62 /  40  20  20  10  10
SPUR          66  91  62  94  60 /  40  20  20  10  10
ASPERMONT     68  91  64  97  63 /  40  20  20  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Apr 30, 12:20 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1220 PM CDT MON APR 30 2012

TXZ021>044-011730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1220 PM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE
WHICH WILL MOVE TO NEAR A FRIONA...LITTLEFIELD...TO BROWNFIELD
LINE BY THIS AFTERNOON. STORMS WILL RAPIDLY DEVELOP AND WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND LARGE HAIL UP TO
TENNIS BALL SIZE. CONDITIONS WILL BE MARGINAL FOR TORNADO
DEVELOPMENT...HOWEVER ISOLATED TORNADOES MAY ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTHERN
SOUTH PLAINS LATE IN THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH
TONIGHT.

JORDAN

In the hours before

Local storm report, Apr 30, 5:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
549 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             10 NE JUSTICEBURG       33.15N 101.08W
04/30/2012  M1.00 INCH       GARZA              TX   STORM CHASER

            REPORTED 10 MILES NORTH OF POLAR COMMUNITY.

&&

EVENT NUMBER LUB1200231

SRC
Local storm report, Apr 30, 6:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
608 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             MCADOO                  33.73N 101.01W
04/30/2012  E1.00 INCH       DICKENS            TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER LUB1200232

SRC
Local storm report, Apr 30, 6:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
628 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             ROARING SPRINGS         33.90N 100.86W
04/30/2012  E1.00 INCH       MOTLEY             TX   FIRE DEPT/RESCUE

            REPORTED BY ROARING SPRINGS FIRE DEPARTMENT.

&&

EVENT NUMBER LUB1200233

SRC
Local storm report, Apr 30, 6:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
629 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             3 SE MATADOR            33.98N 100.78W
04/30/2012  E1.75 INCH       MOTLEY             TX   FIRE DEPT/RESCUE

            REPORTED BY MATADOR FIRE DEPARTMENT.

&&

EVENT NUMBER LUB1200234

SRC
Local storm report, Apr 30, 6:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
632 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             MATADOR                 34.02N 100.82W
04/30/2012  E1.75 INCH       MOTLEY             TX   BROADCAST MEDIA

            RELAYED BY KCBD...ALONG HIGHWAY 70 IN MATADOR.

&&

EVENT NUMBER LUB1200235

SRC
Local storm report, Apr 30, 6:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             3 E MATADOR             34.02N 100.77W
04/30/2012  E2.00 INCH       MOTLEY             TX   FIRE DEPT/RESCUE

            ON US 70

&&

EVENT NUMBER LUB1200236

SRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:18 PM CDTSpecial Weather StatementLUBHockley27 min
Apr 29, 7:27 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb63 min
Apr 29, 7:46 PM CDTSpecial Weather StatementLUBCochran29 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock55 min
Apr 29, 8:13 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock47 min
Apr 29, 8:14 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher46 min
Apr 29, 8:26 PM CDTSevere Thunderstorm WarningLUBLamb13 min
Apr 29, 8:38 PM CDTTornado WarningLUBLubbock37 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
Apr 29, 9:07 PM CDTSevere Thunderstorm WarningLUBHockley68 min
Apr 29, 9:15 PM CDTTornado WarningLUBLubbock, Lynn30 min
Apr 29, 9:43 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn47 min
Apr 29, 10:00 PM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry3 hr
Apr 29, 10:05 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry25 min
Apr 29, 10:16 PM CDTSevere Thunderstorm WarningLUBHockley44 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn42 min
Apr 29, 10:25 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry35 min
Apr 29, 10:31 PM CDTSpecial Weather StatementLUBSwisher29 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb39 min
Apr 29, 10:52 PM CDTAreal Flood WarningLUBHockley, Lubbock, Lynn, Terry2 hr
Apr 29, 10:55 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza50 min
Apr 29, 10:58 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry62 min
Apr 29, 11:10 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb50 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningLUBSwisher46 min
Apr 29, 11:32 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn58 min
Apr 29, 11:34 PM CDTSevere Thunderstorm WarningLUBSwisher26 min
Apr 29, 11:37 PM CDTSpecial Weather StatementLUBLubbock38 min
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningLUBCrosby45 min
Apr 29, 11:57 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb48 min
Apr 30, 12:28 AM CDTSevere Thunderstorm WarningLUBGarza, Lynn47 min
Apr 30, 12:32 AM CDTSpecial Weather StatementLUBDickens28 min
Apr 30, 12:45 AM CDTSpecial Weather StatementLUBLamb30 min
Apr 30, 12:46 AM CDTAreal Flood WarningLUBCrosby, Garza, Lubbock, Lynn104 min
Apr 30, 1:01 AM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry6 hr
Apr 30, 1:07 AM CDTSevere Thunderstorm WarningLUBGarza, Kent53 min
Apr 30, 1:14 AM CDTSpecial Weather StatementLUBCastro31 min
Apr 30, 1:38 AM CDTSpecial Weather StatementLUBCastro37 min
Apr 30, 1:52 AM CDTSpecial Weather StatementLUBMotley23 min
Apr 30, 1:59 AM CDTSevere Thunderstorm WarningLUBKent28 min
Apr 30, 4:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza29 min
Apr 30, 4:56 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Kent34 min
Apr 30, 4:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza31 min
Apr 30, 5:19 PM CDTSevere Thunderstorm WarningLUBGarza26 min
Apr 30, 5:26 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens34 min
Apr 30, 5:31 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent29 min
Apr 30, 5:54 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley36 min
Apr 30, 5:59 PM CDTSevere Thunderstorm WarningLUBGarza, Kent31 min
Apr 30, 6:03 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent27 min
Apr 30, 6:22 PM CDTSevere Thunderstorm WarningLUBMotley38 min
Apr 30, 6:25 PM CDTSevere Thunderstorm WarningLUBKent35 min
Apr 30, 6:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent62 min
Apr 30, 6:59 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.